# SDR SWAA2016111009587

- Difficulty date: November 1, 2016
- Submitted: November 10, 2016
- Operation: Air carrier
- Aircraft: N7712G
- Make and model: Boeing 737-76N
- Aircraft serial: 32660
- Aircraft time: 38,197 hours, 17,855 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 141A5214
- Condition: Corroded
- Location: Bs 757-847
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY ZEE ANGLE CORRODED BETWEEN BS 757 TO 847, LBL 21.   R & R THE ANGLE IAW SRM.
